# SDR SWIA2025121900906

- Difficulty date: September 6, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 41,507 hours, 38,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3111747
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR SUPPORT TOP INBD FLANGE IS CORRODED FROM BS 409+5 TO BS 409+118.  REMOVED AND REPLACED THE FLOOR SUPPORT CAP AT RBL9 FROM FS409+5-409+118 IAW SRM 51-42-06, 51-42-21, AND REO 601R-53-31-1350, REV-- DATED 2025-09-25. REF CONTINUATION CARD FOR ALL WORK PERFORMED.
